emily asked in HealthWomen's Health · 1 month ago

Any long term birth control users help me with these symptoms?

So I’ve been taking birth control for a couple years now, started out just taking it for acne but now I have am sexually active as well. I think I’ve changed brands twice overall but each time the same thing happens. I get these symptoms from time to time where I have cramps, light bleeding and discharge when I’m not supposed to (not the placebo week) and overall just feel cruddy and nervous that it’s pregnancy. About two weeks after sex I took a pregnancy test and it was negative but now I’m just awaiting my periods arrival and am nervous as all get out. Has anyone else had these problems? Like pretty good cramping and back pain along with the spotting and sometimes nausea. I try not to worry because it’s happened all before and I wasn’t pregnant. Not trying to have a baby right now 

There are no answers yet.
Be the first to answer this question.